# SDR MASA200800017

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 24,506 hours, 19,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2773 PHX - AFT EMERGENCY FLOOR LIGHTS 40% INOP.  MX RESECURED CONNECTOR TO FLOOR LIGHTS.
